MathSciNet Relay Station
MathSciNet bibliographic data
MR1812538 93B40 (65M60 93B52)
Atwell, J. A.; King, B. B. Proper orthogonal decomposition for reduced basis feedback controllers for parabolic equations. Computation and control, VI (Bozeman, MT, 1998). Math. Comput. Modelling 33 (2001), no. 1-3, 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement